# SDR SIMA20160920001

- Difficulty date: September 20, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 41,443 hours, 37,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED MAIN DOOR EMERGENCY LIGHT LAMP IAW AMM 33-50-10-000-801-A & 33-50-10-400-801-A.  OPS CHECKED GOOD.
